See Alike in...

Alike App

Browser

Dors

508d

does anyones meds make them gain weight.

Top reply
    • Fwd1982

      368d

      I gained 80 pounds with serequel

    • Fwd1982

      368d

      I gained 80 pounds with serequel

    • WiccanBK

      368d

      I gained a little weight with my antidepressant

    • KellyKC

      507d

      When I took Lyrica even for a few short weeks I did and I gained a lot in a very short time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Yes, some people have experienced weight gain as a side effect of their medications, particularly antidepressants and antipsychotics.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion